# SDR FDEA202311101946

- Difficulty date: November 10, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786520017500
- Part serial: FH1553
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLAT LWR SURFACE PROTUDER AT RIB37-3", T/E-6.5". ACCOMPLISHED THE COLD WORK TO THE PROTUDED LWR SKIN I.A.W FEDEX EA NO:T6-5750-  T0377056 P1, SEQ NO:768, TITLE:WING-FLIGHT SURFACES-RH WING-#3 SLAT UPPER SKIN   PUNCTURE BETWEEN RIB36 AND 37  "MAJOR REPAIR"
